| Model Number |
VTICM512.6 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/09/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated that a 12.6mm vticm512.6 implantable collamer lens of a -7.5/2.0/092 (sphere/cylinder/axis) was implanted into the patient's right eye (od) on (b)(6) 2023.On (b)(6) 2023, the lens was removed and a larger length lens was implanted due to a lens tear/break during injection/delivery into the eye.The problem was resolved.Cause of the event is unknown.
Additional Manufacturer Narrative
A4-a6:unk.H6: work order search: no similar complaints within associated lots were found.Claim# (b)(4).
Additional Manufacturer Narrative
H11 - upon further review, it has been determined that this complaint is not reportable and does not meet the criteria for seriousness.Claim# (b)(4).